MathSciNet Relay Station
MathSciNet bibliographic data
MR211415 57.50 (35.00)
Arnolʹd, V. I. On a characteristic class entering into conditions of quantization. (Russian) Funkcional. Anal. i Priložen. 1 1967 1–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement